# SDR RAIA0001032

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: S53672405210
- Condition: Corroded
- Location: Bs 35 - 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX- DURING INSPECTION FOUND CORROSION AT FRAME 35-36 FLOOR WEB, RIGHT OUTBOARD SIDE.  MAINTENANCE REPLACED RIGHT OUTBOARD FLOOR WEB BETWEEN FRAMES 35 AND 36 IAW ATR42 SRM.
